# SDR DL72W980500

- Difficulty date: February 27, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2813W
- Make and model: Boeing 727247
- Aircraft serial: 20869
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65545901
- Condition: Corroded
- Location: Bs 700
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AN AREA OF CORROSION WAS DISCOVERED ON THE SKIN PANEL AT FS 700, BL 0.  THE CORROSION WAS CUTOUT OVER A 7.75 X 6.75 AREA.  THE REQUIRED SKIN REPAIR WAS GOING TO INFRINGE ON TWO PREVIOUSLY ACCOMPLISHED SKIN REPAIRS, SO THE PREVIOUS REPAIRS WERE REMOVED AND A NEW SKIN DOUBLER REPAIR INSTALLED TO ENCOMPASS ALL OF THE DAMAGED AREAS.  THE REPAIR WAS INSTALLED PER THE SRM GUIDELINES AND DOCUMENTED PER 364097.
